MathSciNet Relay Station
MathSciNet bibliographic data
MR726327 (85f:22013) 22E40 (11F06 53C35 57N10 57S99)
Macbeath, A. M. Commensurability of co-compact three-dimensional hyperbolic groups. Duke Math. J. 50 (1983), no. 4, 1245–1253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement